# SDR SIMA20130826024

- Difficulty date: August 26, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,103 hours, 31,588 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SPAR 3 CRACKED BETWEEN RIB 3 AND 4.  LT SPAR 3 CRACKED BETWEEN RIB 3 AND 4.  REPAIRED IAW EO EM-57MR-711.
